教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Shuo-Jye Wu (瀏覽個人網頁)

標題:Estimating the parameters of a bathtub-shaped distribution under progressive type-II censoring
學年101
學期1
出版(發表)日期2012/08/01
作品名稱Estimating the parameters of a bathtub-shaped distribution under progressive type-II censoring
作品名稱(其他語言)
著者Rastogi, M. K.; Tripathi, Y. M.; Wu, Shuo-Jye
單位淡江大學統計學系
出版者London: Routledge
著錄名稱、卷期、頁數Journal of Applied Statistics 39(11), pp.2389-2411
摘要We consider the problem of estimating unknown parameters, reliability function and hazard function of a two parameter bathtub-shaped distribution on the basis of progressive type-II censored sample. The maximum likelihood estimators and Bayes estimators are derived for two unknown parameters, reliability function and hazard function. The Bayes estimators are obtained against squared error, LINEX and entropy loss functions. Also, using the Lindley approximation method we have obtained approximate Bayes estimators against these loss functions. Some numerical comparisons are made among various proposed estimators in terms of their mean square error values and some specific recommendations are given. Finally, two data sets are analyzed to illustrate the proposed methods.
關鍵字Bayes estimator;hazard function;Lindley approximation method;maximum likelihood method;reliability function
語言英文
ISSN1360-0532;0266-4763
期刊性質國外
收錄於SCI
產學合作
通訊作者Wu, S.-J.
審稿制度
國別
公開徵稿
出版型式電子版;紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!